Comptes Rendus
Optimal Control
Uniqueness theorem for partially observed elliptic systems and application to asymptotic synchronization
Comptes Rendus. Mathématique, Volume 358 (2020) no. 3, pp. 285-295.

We show that under Kalman’s rank condition, the observability of a scalar equation implies the uniqueness of solution to a system of elliptic operators. Using this result, we establish the asymptotic synchronization by groups for second order evolution systems.

Nous montrons que sous la condition du rang de Kalman, l’observabilité d’une équation scalaire implique l’unicité de la solution d’un système d’opérateurs elliptiques. En utilisant ce résultat, nous établissons la synchronisation asymptotique par groupes de systèmes d’évolution du second ordre.

Received:
Accepted:
Published online:
DOI: 10.5802/crmath.31
Tatsien Li 1; Bopeng Rao 2, 3, 4

1 Shanghai Key Laboratory for Contemporary Applied Mathematics; Nonlinear Mathematical Modeling and Methods Laboratory, School of Mathematical Sciences, Fudan University, Shanghai 200433, China
2 Institut de Recherche Mathématique Avancée, Université de Strasbourg, 67084 Strasbourg, France
3 School of Mathematical Sciences, Fudan University, Shanghai 200433, China
4 School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{CRMATH_2020__358_3_285_0,
     author = {Tatsien Li and Bopeng Rao},
     title = {Uniqueness theorem for partially observed elliptic systems and application to asymptotic synchronization},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {285--295},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {358},
     number = {3},
     year = {2020},
     doi = {10.5802/crmath.31},
     language = {en},
}
TY  - JOUR
AU  - Tatsien Li
AU  - Bopeng Rao
TI  - Uniqueness theorem for partially observed elliptic systems and application to asymptotic synchronization
JO  - Comptes Rendus. Mathématique
PY  - 2020
SP  - 285
EP  - 295
VL  - 358
IS  - 3
PB  - Académie des sciences, Paris
DO  - 10.5802/crmath.31
LA  - en
ID  - CRMATH_2020__358_3_285_0
ER  - 
%0 Journal Article
%A Tatsien Li
%A Bopeng Rao
%T Uniqueness theorem for partially observed elliptic systems and application to asymptotic synchronization
%J Comptes Rendus. Mathématique
%D 2020
%P 285-295
%V 358
%N 3
%I Académie des sciences, Paris
%R 10.5802/crmath.31
%G en
%F CRMATH_2020__358_3_285_0
Tatsien Li; Bopeng Rao. Uniqueness theorem for partially observed elliptic systems and application to asymptotic synchronization. Comptes Rendus. Mathématique, Volume 358 (2020) no. 3, pp. 285-295. doi : 10.5802/crmath.31. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.31/

[1] Wolfgang Arendt; Charles J. K. Batty Tauberian theorems and stability of one-parameter semi-groups, Trans. Am. Math. Soc., Volume 306 (1988) no. 2, pp. 837-852 | DOI | Zbl

[2] Claude D. Benchimol A note on weak stabilization of contraction semi-groups, SIAM J. Control Optimization, Volume 16 (1978), pp. 373-379 | DOI | MR | Zbl

[3] Nicola Garofalo; Fang-Hua Lin Unique continuation for elliptic operators: A geometric-variational approach, Commun. Pure Appl. Math., Volume 40 (1987) no. 3, pp. 347-366 | DOI | MR | Zbl

[4] Herbert Koch; Daniel Tataru Carleman estimates and uniqueness of solution for second-order elliptic equations with nonsmooth coefficients, Commun. Pure Appl. Math., Volume 54 (2001) no. 3, pp. 339-360 | DOI | Zbl

[5] Fushan Li; Zhiqiang Jia Global existence and stability of a class of nonlinear evolution equations with hereditary memory and variable density, Bound. Value Probl., Volume 2019 (2019), 37 | DOI | MR

[6] Tatsien Li; Bopeng Rao Uniqueness of solution for systems of elliptic operators and application to asymptotic synchronization of linear dissipative systems (to appear)

[7] Tatsien Li; Bopeng Rao Asymptotic controllability and asymptotic synchronization for a coupled system of wave equations with Dirichlet boundary controls, Asymptotic Anal., Volume 86 (2014) no. 3-4, pp. 199-226 | MR | Zbl

[8] Tatsien Li; Bopeng Rao Criteria of Kalman’s type to the approximate controllability and the approximate synchronization for a coupled system of wave equations with Dirichlet boundary controls, SIAM J. Control Optimization, Volume 54 (2016) no. 1, pp. 49-72 | MR | Zbl

[9] Tatsien Li; Bopeng Rao On the approximate boundary synchronization for a coupled system of wave equations: Direct and indirect controls, ESAIM, Control Optim. Calc. Var., Volume 24 (2018) no. 4, pp. 1675-1704 | MR | Zbl

[10] Tatsien Li; Bopeng Rao Boundary Synchronization for Hyperbolic Systems, Progress in Nonlinear Differential Equations and their Applications, 94, Birkhäuser, 2019 | MR | Zbl

[11] Amnon Pazy Semi-Groups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, 44, Springer, 1983 | Zbl

[12] Lulu Ren; Jie Xin Almost global existence for the Neumann problem of quasilinear wave equations outside star-shaped domains in 3D, J. Differ. Equations, Volume 2017 (2017), 312, 22 pages | Zbl

[13] Xiaoxiao Zheng; Jie Xin; Xiaoming Peng Orbital stability of periodic traveling wave solutions to the generalized long-short wave equations, J. Appl. Anal. Comput., Volume 9 (2019), pp. 2389-2408 | DOI | MR

Cited by Sources:

Comments - Policy


Articles of potential interest

Uniqueness theorem for a coupled system of wave equations with incomplete internal observation and application to approximate controllability

Tatsien Li; Bopeng Rao

C. R. Math (2022)


Synchronisation exacte dʼun système couplé dʼéquations des ondes par des contrôles frontières de Dirichlet

Tatsien Li; Bopeng Rao

C. R. Math (2012)


Une nouvelle approche pour la synchronisation approchée d'un système couplé d'équations des ondes : contrôles directs et indirects

Tatsien Li; Bopeng Rao

C. R. Math (2016)